MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 04/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 977d260, lot # va395mb019, implanted: (b)(6) 2026, explanted: (b)(6) 2026, product type screening device product id 977d260, lot # va397us031, implanted: (b)(6) 2026, explanted: (b)(6) 2026, product type screening device, product id 37500301, lot # 162223025, product type accessory section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(6), ubd: 20-feb-2030, udi #: (b)(4); product id: 977d260, serial/lot #: (b)(6), ubd: 23-feb-2030, udi #: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a patient with a trial external neuro stimulator (ens).Patient went to the emergency department (ed) to be checked for increasing fever and concerned about a possible infection.Leads were already pulled by the ed.In addition, issue was not considered a product defect scenario.Patient reported a fever of 99.3, wasn't feeling well and concerned about possible infection.Admitted himself to the ed for tests/observations.Multiple tests run by the ed to check for cause of patient not feeling well and possible infection.According to patient, tests were negative.No signs of infection found.Ed pulled the leads and patient was discharged.Ed pulled trial leads prior to scheduled lead pull date that was scheduled for (b)(6) 2026.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24900305
Report Number2182207-2026-01017
Device Sequence Number8806087
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270402
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2026
Initial Report FDA Received Date04/16/2026
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale